You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1974/30/2
On Abel summability of multiple Jacobi series
Download
PDF
- On Abel summability of multiple Jacobi series
Article
Original scientific text
Title
On Abel summability of multiple Jacobi series
Authors
Luis A. Caffarelli
1
,
Calixto P. Calderón
2
Affiliations
Buenos Aires
Minneapolis, Minnesota
Colloquium Mathematicum
1974/30/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
277-288
Main language of publication
English
Published
1974
Exact and natural sciences
mathematics